Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Irregularity in periods, have facial hair growth. Prescribed glycomet, krimson. Any other medicines required?

my age is 27 & Unmarried & I am facing irregularity in piriods.. even from 5 months I dont have piriods.. Doctor Prescribes krimson 35 & glycomet 500.. I have also a problem of facial hair growth.. so is there any need for extra medicine??my blood suger , thyroed, & testostron test is normal & FSF is 3.29mlu/ml & PROLACTINE is 18.76 ng/mg..
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
You may be having poly cystic ovary disease.
Poly cystic ovary disease presents with symptoms like irregular menstrual cycles, anovulation, insulin resistance etc.
Hormonal imbalance can present with hirsutism.
Krimson 35 contains cyproterone acetate, which acts by blocking the androgen receptors.
Possibly this will help in decreasing the hirsutism.
Metformin helps in treating the insulin resistance.
So, you can continue the medicines prescribed by your doctor.
You should use the medicines for 2 to 3 months to get the required results.
Take care.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor